# SDR S2YA07003

- Difficulty date: August 30, 2006
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- Aircraft time: 27,844 hours, 35,038 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 08/30/06 DURING INSPECTION REQUIRED BY AD 2006-18-51 SKYWAY MAINTENANCE FOUND A CRACK ON RIGHT WING AFT SPAR, LOWER SPAR CAP AFT FLANGE AT WING STATION 117.50 INCHES.  THE DAMAGE WAS REPAIRED IAW RAYTHEON AIRCRAFT CO. RDO FIELD REPAIR FR-CO-01412 BY EMERY AIR IN ROCKFORD AND AN FAA FORM 337 WAS FILLED OUT ON 11/02/06.
